# SDR CA051024001

- Difficulty date: October 13, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sequence Valve
- Part number: 483023
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, L/G WAS SELECTED UP, BUT NLG DID NOT RETRACT (MAINS OK).  NLG AMBER CAUTION LIGHT WAS ILLUMINATED, CREW SELECTED THE GEAR BACK DOWN AND NLG THEN INDICATED A RED UNSAFE LIGHT.  CREW CARRIED OUT THEIR EMERGENCY CHECK LIST, ALT EXTENSION ON BOTH GEARS, WITH ALL GEARS THE INDICATING DOWN AND LOCKED.  A/C THEN MADE A SAFE LANDING.  INITIAL CHECKS OFF PSEU SHOWED NO ABNORMAL FAULTS, WITH THE NLG PROX SENSORS IMPEDANCE AND RESISTANCE CHECKS OK.  A/C WAS TAKEN TO MX HANGAR FOR JACKING AND LANDING GEAR RETRACTIONS TESTS/TROUBLE SHOOTING.  FAULT WAS REPRODUCED WITH A/C ON JACKS, WITH FAULT BEING TRACED TO THE NLG DOOR SOLENOID SEQUENCE VALVE.  NLG DOOR SOLENOID SEQUENCE VALVE WAS REPLACED.
